Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InRepair

I'm confused about something

So I went to the doctor finally, talked to her.etc she had me start on a Tazorac and on Doxycycl, I came back here to look up information on Tazorac to see what people's general opinion of it. I'm confused on something alot of people posted saying they wash it off, but my doctor no do the directions tell me to wash it off, why are people washing it off? and does it really cause a "burn" look on your face :shock: I just did my second time, I started a couple of nights ago, doing it 3 times a week for a 2 weeks then 4 times a week for another 2 weeks..etc.

And also I was doing that dip thing for a long time before I saw the doctor, is it ok to still do the dip while doing Tazorac, or should I just go back to doing basics and getting a good cleanser and washing my face that way? I wasn't really breaking out while doing the dip but I just didn't know if it was REALLY important to use a cleanser, if it is, should I wash my face before or after doing the dip?

Any information would be great.

Share this post


Link to post
Share on other sites

Hello...

I don't know what the dip thing is that you are talking about so I cannot comment on that...sorry.

As far as the tazorac goes, the reason some ppl are told to wash it off is so that your skin can adjust to it. Eventually you keep it on all night, and also use it every night...atleast this is what I was told the goal is. I was given the .05% to use at first only 3x a week, and was NOT told to wash it off, and then on my follow up visit, my derm wanted me to start using it on the other days for only like 5 minutes and then wash it off. So, 3x keep on all night, and then 4x wash it off. She said this because my skin is pretty sensitive. However, I have started using it everynight and my skin is adjusting fine.

As far as the burned look you mentioned, well that comes from using too much!! My derm stressed to only use a pea sized amount on my entire face. Sure , there are ppl on here that use more, and hey, if it doesn't hurt them, well then fine...but until you know how your skin will react, be careful. Don't misunderstand tho, you will likely be redder than normal on this stuff, but moisturizer does help, and you might find that you are able to adjust your dosage to help reduce that, like using it every other night, or whatever works for you. Possible even using a lower dose, or even trying the cream instead of the gel, or vice versa.

Hope this was helpful! Take care

Share this post


Link to post
Share on other sites

Hey, My derm never told me about the whole washing it off stuff either...I also use it twice daily. I am on my 13th week starting tomrrow and taz has really done wonders. Check out my blog taz the journey.

Share this post


Link to post
Share on other sites

don't wash it off. but if i were you i would start out slowly. first use it a couple times a week, then every other night and eventually every night. my derm told me to do this with retin a but i didn't listen and my skin ended up really red and flaky.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×